# SDR NACA2023100900001

- Difficulty date: October 9, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,836 hours, 20,089 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP STATUS MESSAGE. DEFERRED LEFT ENGINE FIRE LOOP 2 IAW MEL 26-11-01-01 CAT C ON 10/9/2023.
